MathSciNet Relay Station
MathSciNet bibliographic data
MR399545 (53 #3388b) 34A20
Jurkat, W. B.; Lutz, D. A.; Peyerimhoff, A. Birkhoff invariants and effective calculations for meromorphic linear differential equations. II. Houston J. Math. 2 (1976), no. 2, 207–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement